Log In Sign Up

need advice


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 5th, 2013, 12:55 PM
Newbie
Join Date: Oct 2013
Posts: 3
Hi, I am bit confused and disappointed as well. I am ttc from 3 years. My AMH is around 1.5
Undergone an Iui in month of August with Clomid 100mg, progynova and susten.
All Hcg test were less than 3.7 hence discontinued all medicine and seen some spotting for first two days during fifth week.

Now also missed my 2nd month period by 7 days and HPT shows negative???
Why my periods became irregular? Why my last period lasted for two days and was of sort of only spotting... Am I pregnant or progynova irregularized my period and flow?

Anybody experienced this.. Can I expect my period soon?

If I assume to be pregnant then yes my body is showing symptoms of week 9 too like constipation, gas, frequent urination, headache etc.
Reply With Quote
  #2  
October 5th, 2013, 03:06 PM
KMH KMH is offline
TTCMA Cheer Captain
Join Date: Sep 2008
Location: right of center
Posts: 19,203
(Translation for others...progynova is Estrogen and Susten is Progesterone.)

Fertility drugs can cause your future cycles to be wonky/irregular. Your body can be confused by the infusion and then lack of hormones; that is an unfortunate but totally normal side effect of fertility treatments.

If you are getting negative HPTs you are probably not pregnant.

Have you seen your doctor lately? You might want to schedule an appointment; meds can be used to induce your period and start another cycle. Your doc could also check for other issues like cysts from your last Clomid cycle.
__________________


Melissa & DH
IVF babies Claire (4), Abigail (2) and George (2)

Reply With Quote
  #3  
October 6th, 2013, 09:33 AM
JennyLee's Avatar TTC #1 after loss
Join Date: Feb 2011
Posts: 3,112
Melissa gave you perfect advice, so I'll just say ditto! (Thanks for the translation, btw - I had no idea what those drugs were.)
__________________
Jenny (31) & Scott (38)
TTC #1 since 1/11, Unexplained Infertility
M/C 2/12
Polyp Removal 11/12
4 failed IUIs

IVF #1
Started stims 9/27
ER 10/8 - 24 eggs, 15 fertilized!
Blast transfer 10/13, 4 snowbabies
Very faint 10/18 (5dp5dt)
Beta #1 10/23 - 339!!!
Beta #2 10/25 - 856!!!
U/S 11/14 - Heart rate 144!

Abigail arrived 6/28/14!




My Belly Pics
Reply With Quote
  #4  
October 8th, 2013, 11:57 PM
Newbie
Join Date: Oct 2013
Posts: 3
Thanks for the advice, serum hcg was also undetectable, sonography did not show any sac.
Consulted RE for inducing period for starting new cycle.
Reply With Quote
  #5  
October 9th, 2013, 11:39 AM
kellyowens's Avatar forever learning
Join Date: Jan 2013
Location: south central MI
Posts: 504
Thinking of you and praying you get to start again asap (((hugs)))!
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 11:07 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0